Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Update Update Update!

Dec 09, 2015 11:34 PM

I haven't posted in a little while but I have some cool things and not so cool things to share with you all.

Early this morning I got a call from Mayo Clinic. They scheduled my appointment and I will be there for the week of February 8th! I'm so grateful for their timeliness. Already impressed. I also had an interview today at a bank! I am expecting their call next week to see if I got the job as a teller, and for my age that would be an amazing opportunity. Tomorrow, my boyfriend and I are looking at a potential apartment complex we may like to live in. I will be honest, it is my dream apartment. It has all the works. Gym, pool, hot tub, pet groomers, lounge, heated underground garage stalls, lovely design.. ect. I have my heart set on these places and I really hope we can snag one before they are gone.
Days however turn into nights, and nights are, well.., a nightmare. I hate evenings. This is the time I get sick and then get depressed because of being sick. It's emotionally and physically exhausting. I cannot sleep normally anymore. No matter what mediction I take, it doesn't seem to help. Even my Gabapentin, now at a lower dose, doesn't seem to do the trick. I'm restless and so is my entire body. It makes my mornings so difficult since I have to get up for school every day. Sigh.
I cannot handle my depression all that well lately at night, it just gets very overwhelming. I don't respond well to antidepressants so that's off the table.
Anyways, enough with my rambling.
I'm just a huge ball of emotions. Could this be partly because of the hydrocodone? Anyone know if it's a side effect from it. Hydro's are the only thing that can help me with my pain even in the slightest.

Dec 10, 2015 12:04 AM

Hello TMiller, I'm sorry you're having so many issues 😟.

According to drugs.com, Hydrocodone can cause:

"Changes in mood."

&

"Nervous system side effects of hydrocodone include mental depression, dizziness, lightheadedness, respiratory depression (which is sometimes fatal), stupor, delirium, somnolence, agitation, and dysphoria."

http://www.drugs.com/sfx/acetaminophen-hydrocodone-side-effects.html

Dec 10, 2015 12:06 AM

So it does appear that Hydrocodone can cause depression in some people.

I'm going to try that link again:

http://www.drugs.com/sfx/acetaminophen-hydrocodone-side-effects.html

Dec 10, 2015 12:06 AM

Ok, sorry, I don't know why the link isn't showing as a link 😦

Dec 10, 2015 11:53 AM

UpToDate.com: side effects:
central nervous system: Chills (≥1% to <5%), sedation (≥1% to <5%), insomnia (3%), dizziness (2% to 3%), drowsiness (1%), anxiety, depression, falling, lethargy, migraine, pain, paresthesia.

H. doesn't interfere directly with mood transmitters in the brain. Its more that the sedation can lead to depression.
Side effects listed are usually the short term side effects. In the long term the body develops a tolerance.

Dec 10, 2015 1:49 PM

Alright, thank you!

Ready to start relieving your pain?

Join Community